Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Case was received from a consumer on 05-NOV-2014 from manufacturer (reference # DE-1577272925-E2014-10516) on 07-NOV-2014. Case is not medically confirmed. This case is linked with E2014-10519 (same reporter, same product, similar reaction). A 12-year-old female patient received a first dose of GARDASIL, lot-no J010308, expiration date 30-NOV-2014)into the left upper arm on an unspecified date in Spring 2014. Immediately p.v. she "fell over". She was stabilized and recovered. Unspecified time later she developed heart racing, muscle twitching of left arm and leg, chills sporadically, severe exhaustion and she felt warm and cold intermittently, all lasting for 9 weeks. 2-3 weeks p.v she developed subfebrile temperatures between 37.8-38.2 C lasting for 8 weeks. Due to massive exhaustion the patient could not manage her homework without help, could not do sports and missed 40 days of school. She suffered from lack in drive and had existential fear. Blood sample (taken on an unspecified date) revealed increased lgM. Suspected infection was treated with antibiotics, but symptoms did not improve. She then presented to an osteopathic clinic. MELISA test (Memory Lymphocyte Immuno-Stimulation Assay) showed increased values for aluminum. Detoxication with drops on algae basis was performed and she was treated with intravenously with high-dosed Vitamin C and Glutathione which lead to heart racing again and "restless leg symptoms". At the time of reporting she had recovered but was still unable to do sports. Previous unspecified vaccinations were well tolerated. The company assessed the case as serious due to the fact, that the patient missed school for 40 days, because of the event ("disability").
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166